Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Diane 35, supplements for hair, skin, nails. Reason for feeling nauseated, appetite loss?

I have been taking the Diane 35 as well as a supplement for hair,skin and nails for almost a month. I take both these tablets at the same time, could it be the reason why i feel nausea and a loss of appetite , also does the dianne take away my need to smoke , cause I no longer feel like smoking and when I do force myself to take a drag i get very sick.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.You haven't mentioned why you have been taking Dianne 35.Nutritional supplements for hair and nails are generally safe,it could be the dianne which is causing the problem, whether you take it alone or with some other medicines.I haven't heard of anyone quitting smoking after dianne, you must be the lucky few!
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor